MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SER DEHP,270ML,2ML/H,24; ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SER DEHP,270ML,2ML/H,24; ELASTOMERIC LFR
Model Number C270020
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 2026095-2024-00033 for the second event.Fill volume: 201 ml.Flow rate: unknown.Procedure: chemotherapy.Cathplace: unknown.It was reported the patient's chemotherapy infusion was set to infuse adrucilover over 96-hours and ended, "completely deflated" in 67-hours.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 21-jun-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30169378, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The sample was received empty, without original packaging.Primed at tubing.Pinch clamp was present and closed.Fill port cap present and attached.The original distal luer cap was not present and attached, a non-avanos connector port (blue in color) was attached at distal luer.This was removed and a spare distal luer was placed.No other component received with the pump.The received weight was 73.0 grams.The pump was cut just below the blue connector to empty the medication.The male and female luers were re-placed, and pump was refill with 0.9% saline using the repeater pump to the reported volume of 201ml.After opening the pinch clamp infusion was observed at the distal luer.The pinch clamp was then closed to begin the flow accuracy testing.The flow accuracy test was performed with the flow rate of 2ml-hr for 75-hours.The pump yielded a flow rate of 2.21ml-hr which is within specification with +/- 15% tolerance.Pressure pot testing was performed on the flow restrictor (glass orifice) flow rate of 2ml/hr.The flow restrictor unit was detached from the pump and hooked onto a pressure gauge.The average bladder pressure used was 9.65psi.Flow rate 2ml/hr yielded a flow rate of 1.94ml/hr, which is within specification with a +/- 15% tolerance.The evaluation summary noted that the pump's distal end infuses as intended.Based on the flow testing performed, the restrictor did not exhibit to flow faster.Root cause could not be determined.All information reasonably known as of 15-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SER DEHP,270ML,2ML/H,24
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19595650
Report Number2026095-2024-00032
Device Sequence Number3970127
Product Code MEB
UDI-Device Identifier10193494135666
UDI-Public(01)10193494135666(240)101356605(17)240530(10)30169378
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2024
Device Model NumberC270020
Device Catalogue NumberN/A
Device Lot Number30169378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer06/15/2025
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADRUCILOVER
Patient SexUnknown